|Dr. Holodniy, raised creatine kinase level answer
Jan 18, 2008
Thank you very much for taking the time to respond to my recent question on the above. In answer to what you raised regarding Norvir as part of my regiment with taking Reyataz, I have tried taking Norvir twice. It made me feel as bad, if not worse, than what AZT used to make us feel. (For those that had the misfortune of being on it,I always made the analogy of feeling as if I was in a 9ft. hole and only being able to dig out each day at most 7ft.) The dosage of Reyataz was increased to 2 200mg tabs 1x daily and I have been on that and the Viread and Videx for at least 3 years. I am very diligent in getting labs drawn every 3 months and in that 3 years, my viral load has only been in a detectable range once and that was a few years ago. I am really desperate to find why I have absolutely no energy/stamina so wanted to follow up to answer what you raised.
Thank you very much again,
| Response from Dr. Holodniy
Good luck. I would get the lactic level done, just to rule that out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.